56 paper(s) uploaded by Tsz_Shun_Eric_CHUNG.

Index Title Upload Time Modified Time
41

Multiscale simulations for coupled flow and transport using the generalized multiscale finite element method

Tsz Shun Eric CHUNG Yalchin Efendiev Wing Leung Jun Ren

Numerical Analysis and Scientific Computing mathscidoc:1910.43537

Computation, 3, (4), 670-686, 2015.12
[ Download ] [ 2019-10-20 18:22:44 uploaded by Tsz_Shun_Eric_CHUNG ] [ 527 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-10-20 18:22:44 -
42

A phase-space formulation for elastic-wave traveltime tomography

Tsz Shun Eric CHUNG Jianliang Qian Gunther Uhlmann Hong-Kai Zhao

TBD mathscidoc:1910.43538

Journal of Physics: Conference Series, 124, (1), 012018, 2008
[ Download ] [ 2019-10-20 18:23:03 uploaded by Tsz_Shun_Eric_CHUNG ] [ 364 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-10-20 18:23:03 -
43

Deep global model reduction learning

Siu Wun Cheung Tsz Shun Eric CHUNG Yalchin Efendiev Eduardo Gildin Yating Wang

Numerical Analysis and Scientific Computing mathscidoc:1910.43539

arXiv preprint arXiv:1807.09335, 2018.7
[ Download ] [ 2019-10-20 18:23:22 uploaded by Tsz_Shun_Eric_CHUNG ] [ 667 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-10-20 18:23:22 -
44

Mixed GMsFEM for the simulation of waves in highly heterogeneous media

Tsz Shun Eric CHUNG Wing Tat Leung

Numerical Analysis and Scientific Computing mathscidoc:1910.43545

Journal of Computational and Applied Mathematics, 306, 69-86, 2016.11
[ Download ] [ 2019-10-20 18:25:12 uploaded by Tsz_Shun_Eric_CHUNG ] [ 578 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-10-20 18:25:12 -
45

An Adaptive Staggered Discontinuous Galerkin Method for the Steady State ConvectionDiffusion Equation

Jie Du Tsz Shun Eric CHUNG

Numerical Analysis and Scientific Computing mathscidoc:1910.43557

Journal of Scientific Computing, 77, (3), 1490-1518, 2018.12
[ Download ] [ 2019-10-20 20:22:40 uploaded by Tsz_Shun_Eric_CHUNG ] [ 644 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-10-20 20:22:40 -
46

Cluster-based generalized multiscale finite element method for elliptic PDEs with random coefficients

Tsz Shun Eric CHUNG Yalchin Efendiev Wing Tat Leung Zhiwen Zhang

Numerical Analysis and Scientific Computing mathscidoc:1910.43558

Journal of Computational Physics, 371, 606-617, 2018.10
[ Download ] [ 2019-10-20 20:22:57 uploaded by Tsz_Shun_Eric_CHUNG ] [ 708 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-10-20 20:22:57 -
47

A ray-based IPDG method for high-frequency time-domain acoustic wave propagation in inhomogeneous media

Tsz Shun Eric CHUNG Chi Yeung Lam Jianliang Qian

Numerical Analysis and Scientific Computing mathscidoc:1910.43561

Journal of Computational Physics, 348, 660-682, 2017.11
[ Download ] [ 2019-10-20 20:23:52 uploaded by Tsz_Shun_Eric_CHUNG ] [ 748 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-10-20 20:23:52 -
48

BDDC and FETI-DP methods with enriched coarse spaces for elliptic problems with oscillatory and high contrast coefficients

Hyea Hyun Kim Tsz Shun Eric CHUNG Junxian Wang

Numerical Analysis and Scientific Computing mathscidoc:1910.43562

179-186, 2017
[ Download ] [ 2019-10-20 20:24:09 uploaded by Tsz_Shun_Eric_CHUNG ] [ 591 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-10-20 20:24:09 -
49

Reiterated multiscale model reduction using the generalized multiscale finite element method

Tsz Shun Eric CHUNG Yalchin Efendiev Wing Tat Leung Maria Vasilyeva

Numerical Analysis and Scientific Computing mathscidoc:1910.43563

International Journal for Multiscale Computational Engineering, 14, (6), 2016
[ Download ] [ 2019-10-20 20:24:27 uploaded by Tsz_Shun_Eric_CHUNG ] [ 530 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-10-20 20:24:27 -
50

Adaptive generalized multiscale finite element methods for H (curl)-elliptic problems with heterogeneous coefficients

Tsz Shun Eric CHUNG Yanbo Li

Numerical Analysis and Scientific Computing mathscidoc:1910.43573

Journal of Computational and Applied Mathematics, 345, 357-373, 2019.1
[ Download ] [ 2019-10-20 20:27:13 uploaded by Tsz_Shun_Eric_CHUNG ] [ 594 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-10-20 20:27:13 -
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved